Journal of the Mathematical Society of Japan

Elimination of certain Thom-Boardman singularities of order two

Yoshifumi ANDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 241-267.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801728

Digital Object Identifier
doi:10.2969/jmsj/03420241

Mathematical Reviews number (MathSciNet)
MR0651268

Zentralblatt MATH identifier
0479.58003

Subjects
Primary: 58C27
Secondary: 57R20: Characteristic classes and numbers

Citation

ANDO, Yoshifumi. Elimination of certain Thom-Boardman singularities of order two. J. Math. Soc. Japan 34 (1982), no. 2, 241--267. doi:10.2969/jmsj/03420241. https://projecteuclid.org/euclid.jmsj/1239801728


Export citation